Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 533, NWS Fort Worth, TX

October 23, 2011Collin County, Denton County, Grayson County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Oct 23, 2011, 12:29 AM CDT for Collin County, Denton County, Grayson County, Texas. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 23, 2011, 12:29 AM CDT (05:29 UTC)
Expired
Oct 23, 2011, 1:15 AM CDT
In force
46 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Collin County, TX, Denton County, TX, Grayson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 107 km from the middle of the area, began a volume at 05:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 23, 1:21 AM CDTTSTM WND GST 70Plano, TXREPORTED AT SPRING CREEK AND COIT ROAD.
Oct 23, 1:25 AM CDTHAIL 0.753 Sw Mckinney, TXREPORTED 3 MILES SW OF MCKINNEY. HAIL WAS COVERING THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 22, 3:37 PM CDTSevere Thunderstorm WatchSPC14 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.5 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-10-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 829 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-10-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
829 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1541 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

845 
WUUS54 KFWD 230529
SVRFWD
TXC085-121-181-230615-
/O.NEW.KFWD.SV.W.0533.111023T0529Z-111023T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1229 AM CDT SUN OCT 23 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLLIN COUNTY IN NORTH CENTRAL TEXAS...
  EASTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHERN GRAYSON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 115 AM CDT

* AT 1229 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  EAST OF COLLINSVILLE...AND MOVING SOUTH AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GUNTER AND VAN ALSTYNE AROUND 1235 AM...
  PILOT POINT AND RAY ROBERTS PARK ISLE DU BOIS AROUND 1240 AM...
  CELINA...AUBREY AND ANNA AROUND 1245 AM...
  KRUGERVILLE AROUND 1250 AM...
  PROSPER AND MCKINNEY AROUND 1255 AM...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 468 AND 483...
I-35W BETWEEN MILE MARKERS 81 AND 85...
I-35E BETWEEN MILE MARKERS 80 AND 96.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM SUNDAY
MORNING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3362 9666 3340 9639 3334 9638 3335 9629
      3298 9630 3299 9706 3342 9706 3341 9694
      3364 9694
TIME...MOT...LOC 0529Z 359DEG 38KT 3350 9681

$$


82/JLD
2 follow-up statements
427 
WWUS54 KFWD 230555
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1255 AM CDT SUN OCT 23 2011

TXC085-121-181-230615-
/O.CON.KFWD.SV.W.0533.000000T0000Z-111023T0615Z/
DENTON TX-GRAYSON TX-COLLIN TX-
1255 AM CDT SUN OCT 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR COLLIN...SOUTHERN GRAYSON AND EASTERN DENTON COUNTIES...

AT 1255 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR PROSPER...MOVING SOUTH AT 35 
MPH. RADAR ALSO INDICATED THAT STRONG WINDS WERE OCCURRING BEHIND 
THE OUTFLOW BOUNDARY IN EASTERN DENTON COUNTY.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  FRISCO...MCKINNEY...HACKBERRY AND NEW HOPE AROUND 100 AM CDT...
  FAIRVIEW...THE COLONY...LOWRY CROSSING AND PRINCETON AROUND 105 AM
  CDT...
  ALLEN AND LEWISVILLE AROUND 110 AM CDT...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 468 AND 483...
I-35W BETWEEN MILE MARKERS 81 AND 85...
I-35E BETWEEN MILE MARKERS 80 AND 96.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY
MORNING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3340 9639 3334 9638 3335 9629 3298 9630
      3299 9706 3342 9706 3341 9694 3354 9693
      3354 9656
TIME...MOT...LOC 0555Z 347DEG 28KT 3321 9677

$$


82/JLD
404 
WWUS54 KFWD 230602
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
102 AM CDT SUN OCT 23 2011

TXC181-230612-
/O.CAN.KFWD.SV.W.0533.000000T0000Z-111023T0615Z/
GRAYSON TX-
102 AM CDT SUN OCT 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GRAYSON COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3340 9640 3339 9639 3334 9638 3335 9629
      3298 9630 3299 9706 3333 9706 3341 9694
TIME...MOT...LOC 0602Z 007DEG 31KT 3315 9685

$$

TXC085-121-230615-
/O.CON.KFWD.SV.W.0533.000000T0000Z-111023T0615Z/
DENTON TX-COLLIN TX-
102 AM CDT SUN OCT 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR COLLIN AND EASTERN DENTON COUNTIES...

AT 102 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH.  THIS STORM WAS LOCATED 3 MILES NORTHWEST OF FRISCO...
MOVING SOUTH AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  THE COLONY...HEBRON...PLANO AND HICKORY CREEK AROUND 110 AM CDT...
  LEWISVILLE AROUND 115 AM CDT...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 468 AND 478...
I-35W BETWEEN MILE MARKERS 81 AND 85...
I-35E BETWEEN MILE MARKERS 80 AND 96.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY
MORNING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3340 9640 3339 9639 3334 9638 3335 9629
      3298 9630 3299 9706 3333 9706 3341 9694
TIME...MOT...LOC 0602Z 007DEG 31KT 3315 9685

$$


82/JLD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 23, 12:12 AM CDT, 17 minutes earlier.

Area forecast discussion, Oct 23, 12:12 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1212 AM CDT SUN OCT 23 2011

.AVIATION...
TSTM THREAT TIMES OUT FOR METROPLEX IN THE 0630-0830Z RANGE...AND
06Z TAFS WILL CARRY THREAT 06-09Z. OF LOW PROBABILITY...A COUPLE OF
THE MODELS DEVELOP A FEW STORMS BEHIND THIS LINE...BUT WE HAVE
SEEN NO INDICATION OF THIS TRYING TO OCCUR YET. WILL HAVE TO
CONTINUE TO WATCH AND IF THERE IS INDICATION OF SECONDARY
INITIATION WILL HAVE TO RUN TSRA IN METROPLEX TAFS A BIT LATER.
ALL MODELS INDICATE WEAKENING AS LINE MOVES SOUTH...AND AT KACT
HAVE KEPT THE VCTS THINKING THAT STORMS WILL LIKELY TRY TO REMAIN
EAST OF THERE. STRATUS POTENTIAL FOR MORNING SHOULD BE FAIRLY
LOW AND DID NOT PUT LOW CEILINGS IN TAFS...BUT SHOULD IT OCCUR
CEILINGS WOULD PROBABLY BE HIGH MVFR THROUGH MID MORNING.  84

&&

.UPDATE...
HAVE INCREASED POPS TO LIKELY IN THE SOUTHEAST AND EAST
OVERNIGHT...AND ADJUSTED WINDS TO TRY TO MATCH THE COLD POOL A
BIT BETTER. UPDATE OUT SHORTLY.    84

&&

.PREV DISCUSSION... /ISSUED 326 PM CDT SAT OCT 22 2011/
SHORT WAVE ENERGY CONTINUES TO MOVE SOUTHEAST TOWARD NORTH TEXAS
THIS AFTERNOON. WATER VAPOR IMAGES INDICATE FORCING HAS MADE IT
AS FAR SOUTH AS THE TEXAS PANHANDLE AND NORTHERN OKLAHOMA AS OF 3
PM. WE EXPECT THUNDERSTORM DEVELOPMENT ACROSS PORTIONS OF OKLAHOMA
THROUGH SUNSET AS LARGE SCALE LIFT INTERACTS WITH LOW LEVEL
MOISTURE POOLED ALONG A WEAK WARM FRONT. THUNDERSTORMS WILL
INCREASE IN COVERAGE THROUGH THE EVENING WITH INCREASING LARGE
SCALE ASCENT...AS WELL AS LIFT ALONG A SOUTHWARD MOVING COLD
FRONT. THE BEST THUNDERSTORM CHANCES FOR NORTH TEXAS WILL BE FROM
MID EVENING THROUGH THE OVERNIGHT HOURS...ESPECIALLY ACROSS THE
NORTHERN HALF OF THE REGION. THERE WILL BE A POTENTIAL FOR SEVERE
STORMS DUE TO DECENT INSTABILITY AND SHEAR. HAIL AND DAMAGING
WINDS WILL BE THE PRIMARY HAZARDS. STORM CHANCES SHOULD END FROM
NORTHWEST TO SOUTHEAST SUNDAY AS THE TROUGH AXIS MOVES EAST OF
THE REGION AND MORE STABLE AIR MOVES IN BEHIND THE COLD FRONT.

THE SHORT WAVE TROUGH WILL CONTINUE TO DEEPEN AS IT MOVES EAST OF
THE MISSISSIPPI VALLEY SUNDAY NIGHT AND BRIEF RIDGING WILL SET UP
OVER TEXAS. HOWEVER...THE RIDGE WILL QUICKLY DE-AMPLIFY MONDAY AS
ANOTHER SYSTEM DEVELOPS ACROSS THE NORTHWEST UNITED STATES. THIS
SYSTEM IS PROGGED TO DEEPEN OVER THE ROCKIES BY THE MIDDLE OF THE
WEEK BRINGING SNOW TO PORTIONS OF COLORADO...NEW MEXICO AND EVEN THE
TEXAS PANHANDLE. A STRONG LOW LEVEL WARM AIR ADVECTION PATTERN
WILL SET UP OVER NORTH TEXAS IN RESPONSE TO THE APPROACHING SYSTEM
AND WILL SET THE STAGE FOR ANOTHER RAIN EVENT THE SECOND HALF OF
NEXT WEEK. THE BEST RAIN CHANCES FOR NORTH TEXAS SHOULD BE IN THE
WEDNESDAY NIGHT/THURSDAY TIME FRAME. THE UPPER TROUGH WILL MOVE
EAST OF THE STATE THURSDAY NIGHT AND MUCH DRIER AND COOLER AIR
IS EXPECTED ACROSS NORTH TEXAS ON THE WEEKEND.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  59  86  66  88  65 /   0   5   5  10  10
WACO, TX              57  84  63  86  63 /   0   5   5  10  10
PARIS, TX             57  83  58  84  62 /   5   5   5  10  10
DENTON, TX            54  84  63  87  62 /   0   5   5  10  10
MCKINNEY, TX          54  82  60  87  63 /   0   5  10  10  10
DALLAS, TX            60  85  65  88  65 /   0   5   5  10  10
TERRELL, TX           56  82  62  87  64 /   0   5  10  10  10
CORSICANA, TX         59  85  64  87  64 /   0   5   5  10  10
TEMPLE, TX            58  88  62  86  61 /   0   5   5  10  10
MINERAL WELLS, TX     55  84  60  87  59 /   0   5   5  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /
Hazardous weather outlook, Oct 23, 12:21 AM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
1221 AM CDT SUN OCT 23 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-231200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1221 AM CDT SUN OCT 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

LARGE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH ARE EXPECTED
WITH A LINE OF STORMS MOVING INTO NORTH TEXAS OVERNIGHT. AREAS
ALONG AND WEST OF INTERSTATE 35 AND 35 EAST CAN EXPECT LARGER HAIL
SIZE DUE TO HIGHER INSTABILITY.

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE AFFECTING
AREAS ALONG AND NORTH OF INTERSTATE 20 THROUGH 3 AM...THE SHIFT TO
THE SOUTH OF INTERSTATE 20 AFTER 3 AM CDT. AFTER 3 AM CDT...THUNDERSTORMS
SHOULD WEAKEN AS THEY ENTER A MORE STABLE ENVIRONMENT WITH WEAKER
WIND SHEAR ALOFT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
WEDNESDAY AND THURSDAY OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY THROUGH 3 AM CDT ACROSS NORTHERN
NORTH TEXAS...THEN MORE LIMITED AFTER 3 AM CDT AS STORMS WEAKEN.

In the hours before

Local storm report, Oct 22, 11:42 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1142 PM CDT SAT OCT 22 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1137 PM     HAIL             5 NW NOCONA             33.83N  97.79W
10/22/2011  E1.50 INCH       MONTAGUE           TX   AMATEUR RADIO

            GRAY ROAD AND FM 2849...5 NW OF NOCONA
Local storm report, Oct 22, 11:57 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1157 PM CDT SAT OCT 22 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 PM     HAIL             NOCONA                  33.78N  97.73W
10/22/2011  E1.75 INCH       MONTAGUE           TX   AMATEUR RADIO

            GOLFBALL SIZE HAIL REPORTED AT NOCONA GENERAL HOSPITAL.
Special weather statement, Oct 22, 11:57 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1157 PM CDT SAT OCT 22 2011

TXZ094-095-105>107-230600-
DELTA TX-FANNIN TX-HOPKINS TX-HUNT TX-LAMAR TX-
1157 PM CDT SAT OCT 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  FANNIN COUNTY
  HUNT COUNTY
  DELTA COUNTY
  HOPKINS COUNTY
  LAMAR COUNTY

AT 1156 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES EAST OF
PARIS TO 14 MILES SOUTHWEST OF BONHAM...MOVING SOUTHEAST AT 30 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BAILEY...BLOSSOM...
BONHAM...CADDO MILLS...CAMPBELL...CELESTE...COMMERCE...COMO...
COOPER...CUMBY...DEPORT...DODD CITY...ECTOR...GREENVILLE...HONEY
GROVE...LEONARD...PARIS...QUINLAN...SAVOY...SULPHUR SPRINGS...WEST
TAWAKONI...WOLFE CITY...BONHAM STATE PARK...COOPER LAKE PARK DOCTORS
CREEK AND COOPER LAKE PARK SOUTH SULPHUR.

HEAVY RAIN AND WIND GUSTS TO 55 MPH ARE LIKELY WITH THESE STORMS.

IF ANY OF THESE STORMS INTENSIFIES...A SEVERE WEATHER WARNING MAY BE
NEEDED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3388 9532 3297 9530 3298 9594 3284 9598
      3284 9628 3335 9629 3335 9638 3372 9638
      3370 9634 3374 9631
TIME...MOT...LOC 0456Z 326DEG 25KT 3357 9531 3344 9636

82/JLD
Local storm report, Oct 23, 12:01 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1201 AM CDT SUN OCT 23 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     TSTM WND DMG     BONHAM                  33.58N  96.18W
10/22/2011                   FANNIN             TX   AMATEUR RADIO

            18 WHEELER BLOWN OVER IN BONHAM...BONHAM AIRPORT
            REPORTED 55 MPH WIND GUST.
Local storm report, Oct 23, 12:05 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1205 AM CDT SUN OCT 23 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     TSTM WND GST     PARIS                   33.65N  95.53W
10/22/2011  E59 MPH          LAMAR              TX   OFFICIAL NWS OBS

            COX FIELD AWOS REPORTED A WIND GUST TO 59 MPH.
Special weather statement, Oct 23, 12:08 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1208 AM CDT SUN OCT 23 2011

TXZ104-230530-
COLLIN TX-
1208 AM CDT SUN OCT 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  COLLIN COUNTY

AT 1207 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTH OF SHERMAN...MOVING SOUTH AT 20
MPH. HOWEVER...STRONG WINDS ALONG THE OUTFLOW BOUNDARY AHEAD OF THE
STORM WILL MOVE INTO NORTHERN COLLIN COUNTY BY 1115 PM.

CITIES IN THE PATH OF THIS STORM INCLUDE ALLEN...ANNA...CELINA...
FAIRVIEW...FARMERSVILLE...FRISCO...LOWRY CROSSING...LUCAS...
MCKINNEY...PRINCETON AND PROSPER.

WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS OUTFLOW BOUNDARY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3340 9639 3339 9638 3334 9639 3335 9629
      3325 9629 3308 9630 3308 9684 3341 9684
TIME...MOT...LOC 0507Z 356DEG 19KT 3352 9664

82/JLD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 22, 11:03 PM CDTSpecial Weather StatementFWDGrayson27 min
Oct 22, 11:06 PM CDTSpecial Weather StatementFWDMontague24 min
Oct 22, 11:14 PM CDTSevere Thunderstorm WarningFWDGrayson61 min
Oct 22, 11:16 PM CDTSevere Thunderstorm WarningFWDCooke, Montague59 min
Oct 22, 11:57 PM CDTSpecial Weather StatementFWDDelta, Fannin, Hopkins, Hunt, Lamar63 min
Oct 23, 12:08 AM CDTSpecial Weather StatementFWDCollin22 min
Oct 23, 12:24 AM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Hopkins, Hunt, Lamar, Rains66 min
Oct 23, 12:32 AM CDTSpecial Weather StatementFWDMontague28 min
Oct 23, 12:53 AM CDTSevere Thunderstorm WarningFWDCooke, Montague, Wise37 min
Oct 23, 1:11 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Rockwall49 min
Oct 23, 1:14 AM CDTSpecial Weather StatementFWDKaufman, Van Zandt31 min
Oct 23, 1:20 AM CDTSevere Thunderstorm WarningFWDDenton, Wise40 min
Oct 23, 1:42 AM CDTSevere Thunderstorm WarningFWDTarrant48 min
Oct 23, 1:46 AM CDTSpecial Weather StatementFWDKaufman, Van Zandt29 min
Oct 23, 1:52 AM CDTSevere Thunderstorm WarningFWDKaufman38 min
Oct 23, 1:58 AM CDTSevere Thunderstorm WarningFWDDallas, Rockwall47 min
Oct 23, 2:14 AM CDTSevere Thunderstorm WarningFWDEllis, Kaufman46 min
Oct 23, 2:19 AM CDTAreal Flood AdvisoryFWDDallas, Kaufman, Rockwall3 hr
Oct 23, 2:22 AM CDTAreal Flood AdvisoryFWDDallas, Kaufman, Rockwall3 hr
Oct 23, 2:45 AM CDTSpecial Weather StatementFWDHenderson, Navarro30 min
Oct 23, 2:48 AM CDTSpecial Weather StatementFWDDallas, Tarrant57 min
Oct 23, 2:58 AM CDTSevere Thunderstorm WarningFWDHenderson, Navarro47 min
Oct 23, 3:00 AM CDTSevere Thunderstorm WarningFWDEllis, Kaufman45 min
Oct 23, 3:18 AM CDTSevere Thunderstorm WarningFWDAnderson, Henderson42 min
Oct 23, 3:57 AM CDTAreal Flood AdvisoryFWDEllis, Navarro3 hr
Oct 23, 4:03 AM CDTSpecial Weather StatementFWDAnderson, Freestone, Navarro27 min
Oct 23, 4:29 AM CDTSpecial Weather StatementFWDAnderson, Freestone, Navarro31 min
Oct 23, 5:14 AM CDTSpecial Weather StatementFWDFreestone, Limestone31 min
Oct 23, 5:42 AM CDTSpecial Weather StatementFWDLimestone33 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.